# SDR DL72S951622

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163262
- Condition: Corrosion
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B CARRIAGE FITTING FOR ALL FOUR THRUST BEARING RETAINER BOLT HOLES HAVE CORROSION, NR 2 MID FLAP.  FOUND AT SHOP INSPECTION, REAMED HOLES TO .312 TEATED AND INSTALLED BUSHING.
